| Catalog Number |
02.12.0023R |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Implant Pain (4561)
| Date of Event |
06/10/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 17-jun-2024 lot 184861: (b)(4) items manufactured and released on 28-sep-2018.Expiration date: 2023-09-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
At about 5 years and 6 months after primary, the patient came in reporting pain due to a loose femoral component and the cause is unknown.The surgeon revised the femoral implant and insert.The surgery was completed successfully.